... sick ?
You should not have been taking it for years at all: source drugs.com
"Rabeprazole Sodium Delayed-Release Tablets are indicated for short-term (4 to 8 weeks) treatment in the healing and symptomatic relief of erosive or ulcerative gastroesophageal reflux disease (GERD). For those patients who have not healed after 8 weeks of treatment, an additional 8-week course of Rabeprazole Sodium Delayed-Release Tablets may be considered."
That equals 4 months; whatever you were taking it for will probably return and the excess stomach acidity will likely cause you some discomfort.
Disregard previous comments. You should do exactly as your health care provider said. But if you choose to discontinue raberprazole you will expect to have acid rebound. Your body has been making all the stuff it needs to make acid but the meds have blocked it from doing so. If you stop you open the floodgates and about 7 days after you stop you'll wish you hadn't. Then it will take a week or 2 to get it back under control. Meanwhile have lots of tums , Zantac and pepto because you'll need them. Talk to your gastrointestinal doctor or not
- Rabeprazole Information for Consumers
- Rabeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Rabeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Oct 2010 • 2 answers
Updated 14 Nov 2010 • 1 answer
Updated 16 Mar 2011 • 1 answer
I've been on zantac. locsac. nexium and now rabeprazole for years for inflamation in the esophagus.I
Updated 9 Mar 2012 • 1 answer
Updated 4 Aug 2014 • 1 answer